My son is 9 years old, born with down syndrome and later diagnosed with autism , he is completely potty trained since 2years old. Lattely in school he start to vomit, peeing and pooping in his pants at the same time or as they say This just happened in school, till today where he was uncomfortable going to the airport picking a guest up and suddenly he start to vomit, then peeing ( not in his pants) and pooping.
My question is could this be related to fear or anxiety?
Anxiety certainly could do this. Have the school keep a record of what is happening just before this happens to him and look for trends. See if you can find someone to show him how to deal with anxiety. With his autism, this is very important anyway.
The school should be able to see signs of this coming on and try to defuse the situation if they know what they are looking for.
In many ways, this is like a super bad case of stage fright which can be dealt with - if you know how. Best wishes.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.